# SDR 97ZZZX2378

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521FB
- Make and model: Hughes 500N
- Aircraft serial: LN001
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 369A81205
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK TAB ON FUEL CAP WORN AT CAM END.  FUEL CAP WILL NOT LOCK PROPERLY.  NO REPAIR.  CAP MUST BE REPLACED.
